# SDR AALA20120517004

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 84,909 hours, 13,426 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FRA - CREW REPORTED POSSIBLE FUEL LEAK APPEARED TO BE COMING FROM THE FUEL CAP ON THE LEFT WING.  NO NOTICEABLE DIFFERENCE IN THE FUEL QUANTITY BETWEEN THE LEFT AND RIGHT TANKS.  FLIGHT LANDED FRA WITHOUT INCIDENT.  REPLACED LEFT WING OVERWING REFUEL CAP ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
